# SDR Y2PA960071

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193US
- Make and model: Doug DC-9-15F
- Aircraft serial: 45828
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59164411
- Condition: Cracked
- Location: Bs 360-366
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D BRIDGING AND ALIGNMENT CHECK INSPECTION, FOUND 6 INCH CRACK IN LONGERON 30 STATION 360 TO 366.  REMOVED AND REPLACED LONGERON 30 STATION 360 TO 366 IAW DC9 SRM 51-01 AND 51-30-5.  NON-ROUTINE WORK CARD NR 96-0196 AND 96-0264.  REPORT GENERATED BY AMERICAN INTERNATIONAL AIRWAYS, INC B4MR FOR USA JET AIRLINES, Y2PA.
